question-icon

Can Cephalexin causes red itchy rash on the ankles, legs, and abdomen?

default
Posted on Wed, 22 Aug 2018
Question: can cephalexin m 500 mg 2 times a day for eye infection cause red itchy rash on ankles legs back qand abdomen
doctor
Answered by Dr. V. N. S. Parinam (15 minutes later)
Brief Answer:
Possible

Detailed Answer:
Hi,

Cephalexin can cause hypersensitivity reaction, it is possible to cause such rash. However on careful history and examination it needs to rule out other reasons for such rash which are also common.
I suggest to go back to your primary or prescribing doctor for evaluation.

Hope I have answered your query.

Take care,
Dr. Suma Parinam
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. V. N. S. Parinam

General & Family Physician

Practicing since :2008

Answered : 1729 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

196 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Can Cephalexin causes red itchy rash on the ankles, legs, and abdomen?

Brief Answer: Possible Detailed Answer: Hi, Cephalexin can cause hypersensitivity reaction, it is possible to cause such rash. However on careful history and examination it needs to rule out other reasons for such rash which are also common. I suggest to go back to your primary or prescribing doctor for evaluation. Hope I have answered your query. Take care, Dr. Suma Parinam